Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 485706, 5 pages
http://dx.doi.org/10.1155/2008/485706
Research Article

Slowly Oscillating Continuity

Department of Mathematics, Faculty of Science and Letters, Maltepe University, 34857 Maltepe, Istanbul, Turkey

Received 2 November 2007; Accepted 11 February 2008

Academic Editor: Ferhan Atici

Copyright © 2008 H. Çakalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, β€œSur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. J. A. Fridy, β€œOn statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. A. Zygmund, Trigonometric Series. Vol. II, Cambridge University Press, New York, NY, USA, 2nd edition, 1959. View at Zentralblatt MATH Β· View at MathSciNet
  4. H. Robbins and R. C. Buck, β€œAdvanced problems and solutions: solutions: 4216,” The American Mathematical Monthly, vol. 55, no. 1, p. 36, 1948. View at Google Scholar Β· View at MathSciNet
  5. E. C. Posner, β€œSummability-preserving functions,” Proceedings of the American Mathematical Society, vol. 12, no. 1, pp. 73–76, 1961. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. T. B. Iwiński, β€œSome remarks on Toeplitz methods and continuity,” Commentationes Mathematicae. Prace Matematyczne, vol. 16, pp. 37–43, 1972. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. V. K. Srinivasan, β€œAn equivalent condition for the continuity of a function,” The Texas Journal of Science, vol. 32, no. 2, pp. 176–177, 1980. View at Google Scholar Β· View at MathSciNet
  8. J. Antoni, β€œOn the A-continuity of real function. II,” Mathematica Slovaca, vol. 36, no. 3, pp. 283–288, 1986. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. J. Antoni and T. Šalát, β€œOn the A-continuity of real functions,” Universitas Comeniana Acta Mathematica Universitatis Comenianae, vol. 39, pp. 159–164, 1980. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. E. Spigel and N. Krupnik, β€œOn A-continuity of real functions,” Journal of Analysis, vol. 2, pp. 145–155, 1994. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. E. Öztürk, β€œOn almost-continuity and almost A-continuity of real functions,” Université d'Ankara. Faculté des Sciences. Communications. Série A1. Mathématiques, vol. 32, no. 4, pp. 25–30, 1983. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. E. Savaş and G. Das, β€œOn the A-continuity of real functions,” İstanbul Üniversitesi. Fen Fakültesi. Matematik Dergisi, vol. 53, pp. 61–66, 1994. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. J. Borsík and T. Šalát, β€œOn F-continuity of real functions,” Tatra Mountains Mathematical Publications, vol. 2, pp. 37–42, 1993. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. J. Connor and K.-G. Grosse-Erdmann, β€œSequential definitions of continuity for real functions,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 93–121, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. H. Çakalli, β€œSequential definitions of compactness,” Applied Mathematics Letters, vol. 21, no. 6, pp. 594–598, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet